# SDR ASAA2016072117464

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 37,495 hours, 11,435 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Module
- Part number: 233A32041
- Part serial: D02187
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 37,496 hours, 11,436 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING IDLE DESCENT PASSING FL 250 RIGHT GENERATOR DROPPED OFF LINE.  WOULD NOT RESET.  ACFT GROUNDED.  REPLACED THE NR 2 IDG IAW AMM 24-11-11-401. OPS CHECKED GOOD.  LEAK CHECKED GOOD.  PERFORMED UNSCHEDULED IDG REMOVAL FOR CAUSE IAW AMM 24-11-11-080-801.  WHILE TROUBLESHOOTING FOUND HIGH RESISTANCE ACROSS "GEN 2 " SWITCH IN OFF POSITION.  REPLACED P5-4 PANEL ASSY IAW AMM 24-21-51-400-801.  ACCOMPLISHED OPERATIONAL TEST FOR THE AC GENERATION AND CONTROL SYSTEM. ALL TESTS PASSED IAW AMM 24-21-00-700-803.
